DP

Cooking with paracetamol causes kidney and liver failure

By superspek • a week ago • 2201 views • 775 comments
Cooking with paracetamol causes kidney and liver failure

Nigerians have been warned against the use of paracetamol as tenderiser whilst cooking meat and beans by the National Agency for Foodstuff and Drugs Administration and Command (NAFDAC). 

 

Speaking at a sensitisation programme for rapid food operators and food stuff suppliers on potential risks of using the drug to prepare dinner, NAFDAC's cordinator in Kwara State Mrs Roseline Ajayi said that use of paracetamol in tenderizing meat and other food items can cause kidney and liver failure.

 

Ajayi stated the drug which belongs to a class of drugs referred to as analgesic and anti-pyretics, is only employed to treat ache and fever. 

 

She said 

 

“The use of paracetamol to tenderise meat and beans although cooking may possibly be thought of as a way to minimize price tag, but with grevious and unprecedented wellness implications, which contain liver and kidney failure.

“Foods are not medicines and it’s a necessity for existence, while drug is indicated for or from ailment.

“When drug is made use of for cooking, it is hydrolyzed or broken down into factors, which include things like 4-aminophenol, a highly toxic chemical to the kidney and liver.

“NAFDAC is compelled to react to the rising foodstuff securely troubles, which is able of consuming the wellness of various unsuspecting and harmless victims and citizens.”

   Related Post viewed by other

775 Replies | Last update 11 hrs ago | Last comment

Super Income